# SDR HALA2021121500188

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 9,384 hours, 2,025 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Exciter
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO-SHUTDOWN DURING TAXI IN // REMOVED AND REPLACED APU EXCITER, LEAD AND PLUG IAW A321 AMM 49-41-38-000-003-A / 400-003-A OPS CHK GOOD.
